Transportation inequalities for stochastic differential equations of pure jumps
Annales de l'I.H.P. Probabilités et statistiques, Tome 46 (2010) no. 2, p. 465-479
Pour une équation différentielle stochastique de pur saut, bien que l'inégalité de Poincaré ne soit pas valide en général, nous pouvons quand même établir, sous la condition de dissipativité, des inégalités de transport W1H pour sa mesure invariante et pour sa loi (au niveau de processus) sur l'espace des trajectoires càdlàg, muni de la métrique L1 ou d'une métrique uniforme. Quelques applications aux inégalités de concentration sont présentées.
For stochastic differential equations of pure jumps, though the Poincaré inequality does not hold in general, we show that W1H transportation inequalities hold for its invariant probability measure and for its process-level law on right continuous paths space in the L1-metric or in uniform metrics, under the dissipative condition. Several applications to concentration inequalities are given.
DOI : https://doi.org/10.1214/09-AIHP320
Classification:  60E15,  60H10,  60H07
@article{AIHPB_2010__46_2_465_0,
     author = {Wu, Liming},
     title = {Transportation inequalities for stochastic differential equations of pure jumps},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {46},
     number = {2},
     year = {2010},
     pages = {465-479},
     doi = {10.1214/09-AIHP320},
     zbl = {1209.60015},
     mrnumber = {2667706},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2010__46_2_465_0}
}
Wu, Liming. Transportation inequalities for stochastic differential equations of pure jumps. Annales de l'I.H.P. Probabilités et statistiques, Tome 46 (2010) no. 2, pp. 465-479. doi : 10.1214/09-AIHP320. http://www.numdam.org/item/AIHPB_2010__46_2_465_0/

[1] D. Bakry and M. Emery. Diffusions hypercontractives. In Séminaire de Probabilités 177-206. Lecture Notes in Math. 1123. Springer Berlin, 1985. | Numdam | MR 889476 | Zbl 0561.60080

[2] K. Bichteler, J. B. Gravereaux and J. Jacod. Malliavin Calculus for Processes With Jumps. Stochastics Monographs 2. Gordon and Breach, New York, 1987. | MR 1008471 | Zbl 0706.60057

[3] S. G. Bobkov and F. Götze. Exponential integrability and transportation cost related to logarithmic Sobolev inequalities. J. Funct. Anal. 163 (1999) 1-28. | MR 1682772 | Zbl 0924.46027

[4] F. Bolley, A. Guillin and C. Villani. Quantitative concentration inequalities for empirical measures on non compact spaces. Probab. Theory Related Fields 137 (2007) 541-593. | MR 2280433 | Zbl 1113.60093

[5] H. Djellout, A. Guillin and L. Wu. Transportation cost-information inequalities for random dynamical systems and diffusions. Ann. Probab. 32 (2004) 2702-2732. | MR 2078555 | Zbl 1061.60011

[6] I. Gentil and C. Imbert. The Lévy-Fokker-Planck equation: Φ-entropies and convergence to equilibrium. Preprint, 2008. | MR 2450356 | Zbl 1170.35337

[7] N. Gozlan and C. Léonard. A large deviation approach to some transportation cost inequalities. Probab. Theory Related Fields. To appear, 2009. | MR 2322697 | Zbl 1126.60022

[8] A. Guillin, C. Léonard, L. Wu and N. Yao. Transport-information inequalities for Markov processes (I). Probab. Theory Related Fields. Preprint, 2007. To appear. | MR 2496446 | Zbl 1169.60304

[9] J. Jacod. The Euler scheme for Lévy driven stochastic differential equations: Limit theorems. Ann. Probab. 32 (2004) 1830-1872. | MR 2073179 | Zbl 1054.65008

[10] T. Klein, Y. Ma and N. Privault. Convex concentration inequalities and forward-backward stochastic calculus. Electron. J. Probab. 11 (2006) 486-512. | MR 2242653 | Zbl 1112.60034

[11] M. Ledoux. The Concentration of Measure Phenomenon. Mathematical Surveys and Monographs 89. Amer. Math. Soc., Providence, RI, 2001. | MR 1849347 | Zbl 0995.60002

[12] F. Otto and C. Villani. Generalization of an inequality by Talagrand and links with the logarithmic Sobolev inequality. J. Funct. Anal. 173 (2000) 361-400. | MR 1760620 | Zbl 0985.58019

[13] J. Picard. Formules de dualité sur l'espace de Poisson. Ann. Inst. H. Poincaré Probab. Statist. 32 (1996) 509-548. | Numdam | MR 1411270 | Zbl 0859.60045

[14] C. Villani. Topics in Optimal Transportation. Graduate Studies in Mathematics 58. Amer. Math. Soc., Providence, RI, 2003. | MR 1964483 | Zbl 1106.90001

[15] M. Röckner and F. Y. Wang. Harnack and functional inequalities for generalized Mehler semigroups. J. Funct. Anal. 203 (2003) 237-261. | MR 1996872 | Zbl 1059.47051

[16] L. Wu. A new modified logarithmic Sobolev inequality for Poisson point processes and several applications. Probab. Theory Related Fields 118 (2000) 427-438. | MR 1800540 | Zbl 0970.60093

[17] L. Wu. Uniformly integrable operators and large deviations for Markov processes. J. Funct. Anal. 172 (2000) 301-376. | MR 1753178 | Zbl 0957.60032

[18] L. Wu. Essential spectral radius for Markov semigroups (I): Discrete time case. Probab. Theory Related Fields 128 (2004) 255-321. | MR 2031227 | Zbl 1056.60068